RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 651–663 (Mi mz10801)  

This article is cited in 3 scientific papers (total in 3 papers)

On a Remarkable Sequence of Bessel Matrices

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute of Russian Academy of Sciences
b All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Abstract: A sequence of matrices whose elements are modified Bessel functions of the first kind is considered. Such a sequence arises when studying certain ordinary linear homogeneous second-order differential equations belonging to the family of double confluent Heun equations. The conjecture that these matrices are nonsingular is discussed together with its application to the problem of the existence of solutions analytic at the singular point of the equation referred to above.

Keywords: modified Bessel function of the first kind, double confluent Heun equation, Bessel matrix, Josephson junction, Laurent series, Hessenberg matrix.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm10801

Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 714–724

Bibliographic databases:

UDC: 512.643.8+517.584+517.923+517.926
MSC: 34M05
Received: 01.06.2015

Citation: V. M. Buchstaber, S. I. Tertychnyi, “On a Remarkable Sequence of Bessel Matrices”, Mat. Zametki, 98:5 (2015), 651–663; Math. Notes, 98:5 (2015), 714–724

Citation in format AMSBIB
\Bibitem{BucTer15}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper On a Remarkable Sequence of Bessel Matrices
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 651--663
\mathnet{http://mi.mathnet.ru/mz10801}
\crossref{https://doi.org/10.4213/mzm10801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438522}
\elib{http://elibrary.ru/item.asp?id=24850199}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 714--724
\crossref{https://doi.org/10.1134/S0001434615110024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953244818}


Linking options:
  • http://mi.mathnet.ru/eng/mz10801
  • https://doi.org/10.4213/mzm10801
  • http://mi.mathnet.ru/eng/mz/v98/i5/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Buchstaber V.M., Glutsyuk A.A., “On determinants of modified Bessel functions and entire solutions of double confluent Heun equations”, Nonlinearity, 29:12 (2016), 3857–3870  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. M. Buchstaber, A. A. Glutsyuk, “On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect”, Proc. Steklov Inst. Math., 297 (2017), 50–89  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Glutsyuk A.A., “On Constrictions of Phase-Lock Areas in Model of Overdamped Josephson Effect and Transition Matrix of the Double-Confluent Heun Equation”, J. Dyn. Control Syst., 25:3 (2019), 323–349  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:305
    Full text:20
    References:27
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019